1. You can now easily put an SW award in your signature/posts like a smilie. Just look for the SW award tab after you tap on the smilie face.
    Dismiss Notice

The pill and weight gain

Discussion in 'Slimming World' started by MissHP, 15 December 2010 Social URL.

  1. MissHP

    MissHP Silver Member

    Slimming World
    Not sure if i've posted this in the right place, sorry if i haven't.

    I'm sure i have a bigger appetite when I'm on the pill. I came off it a couple of years ago and lost weight (i was also healthy eating and exercising at the time too). I'm back on it, and have been for over a year and i seem to be losing weight very slowly even though i'm sticking to plan.

    I'm not sure if its just a coincidence, has anyone else noticed weight gain whilst on the pill, or that they have struggled to lose weight or lose very slowly when on it.


  2. Avatar

    MiniMins.com Matched Content

  3. Cheekypasterfield

    Cheekypasterfield Rather comfy here

    Start Weight:
    Current Weight:
    Goal Weight:
    Weight Watchers Discover/Vintage Points

    I know that when I was on the mini.pill i found my weight loss was good but the combined pill had it a lot harder.

    I think you just have to take it as it comes but if its getting you down talk to your doc. I know there is loads of different types of pills (doc changed my pill when I found that it caused me problems) it was a combined pill but it was a different make

    Sorry if I'm not much help x
  4. kerry b

    kerry b Silver Member

    slimming world
    I put on loads of weight when I first started on the pill. In less than 3 weeks I jumped from a 12 to a 14 + from a 36b to 38c in a bra. It was awful. My weight did settle after a few months but It wad too much of a coincidence for it not to have been the pill. Good luck getting it sorted
  5. MissHP

    MissHP Silver Member

    Slimming World
    Thank you both for your replies. I think i'll go to the doctor in the New Year and see about going onto a different one.

    Helen x
  6. kirstabubble

    kirstabubble Silver Member

    Start Weight:
    Current Weight:
    Goal Weight:
    WW Online
    I feel your pain...I had my Implanon put in three weeks ago and I have noticed my appetite increasing loads. However, when I'm hungry, I make sure I eat superfree or free foods, and if I eat something synful, I still write it down.

    I'm still losing weight though - your body might slow up a bit but give it time, and it should even itself out.

    If an increased appetite is the only bad side affect you're having, I suggest trying to control that, rather than go on a new Pill, purely because the side effects from others can be much worse!

    Good luck

  7. Stupid

    Stupid I'm a greedy pig

    Start Weight:
    Current Weight:
    Goal Weight:
    help i can't stick to any as i am greedy
    sorry for barging in

    .in general i have found drs to be very good/sympathetic about medications [no matter what type]and weight gain or possible weight gain so i would go to your dr if your upset/ worried about it
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page